# SDR 99ZZZX3022

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53702
- Make and model: Bell 206L-3
- Aircraft serial: 51249
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066107100
- Condition: Shorted
- Location: Cockpit
- Component: Alliedcontrl, KXP756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOISTURE TRAPPED UNDER HEADER CAUSED A SHORT ON  TH THE BOARD AT THE 180VAC LINE.  BURNED BOARD AND HEADER.
